# SDR SWAA2024100732999

- Difficulty date: August 31, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HRZ STB L/E (341B) LOWER AFT OF THE RIB #3 HAS A CRACK (228-001)<[01] ***SUMMARY*** REMOVED R/H HRZ STB L/E RIB #3 AS PER B-737 SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW #3 RIB AS PER B-737 SRM 51-40-05-0G-0 INSTALLED NEW #3 RIB AT R/H HRZ STB L/E AS PER DWG 186A1303 & SRM 51-40-02-0G APPLIED SEALANT PN: 0870B002BM ON 09/04/2024 AT 10:00 PM SQUEEZE OUT TIME: 12:00 AM ON 09/05/2024;[02] VERIFIED STEP # 1
